Bidang penelitian
Pendidikan
Ph.D., National Taiwan University
Ph.D., National Taiwan University
Journal Papers:
1. Chen, Jheng-Jie: “Accumulation points of 3-fold canonical thresholds”, J. Math. Soc. Japan 77 (2025), no. 2, 325–343. Journal Link
2. Chen, Jheng-Jie: “On threefold canonical thresholds”, Adv. Math. 404 (2022), Paper No. 108447, 36 pp. Journal Link
3. Chen, Jheng-Jie; Chen, Jungkai; Chen, Meng; Jiang, Zhi: “On quint-canonical birationality of irregular threefolds.” Proc. Lond. Math. Soc. (3) 122 (2021), no. 2, 234-258. Journal Link
4. Chen, Jheng-Jie: “On a Chern Number Inequality in Dimension 3”, Journal of Mathematical Sciences, the University of Tokyo 27 (2020), 87-107. Journal Link
5. Chen, Jheng-Jie: “Finiteness of Calabi-Yau quasismooth weighted complete intersections”. Int. Math. Res. Not. IMRN 2015, no. 12, 3793-3809. Journal Link
6. Chen, Jheng-Jie; Chen, Jungkai; Chen, Meng: "On quasismooth weighted complete intersections." J. Algebraic Geom. 20 (2011), no. 2, 239-262. Journal Link
Preprints: